# SDR ASOA201704213121

- Difficulty date: April 21, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 145759
- Aircraft time: 36,990 hours, 21,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BAS0933901
- Part serial: 000288
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD OVERWING EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED BATTERY POWER SUPPLY NR 1. OPERATIONAL CHECKS WERE GOOD.
